YANG Ming, SHI Pei-hu. Bifurcation of Non-Negative Solutions for an Elliptic System[J]. Applied Mathematics and Mechanics, 2008, 29(2): 228-234.
Citation: YANG Ming, SHI Pei-hu. Bifurcation of Non-Negative Solutions for an Elliptic System[J]. Applied Mathematics and Mechanics, 2008, 29(2): 228-234.

Bifurcation of Non-Negative Solutions for an Elliptic System

  • Received Date: 2007-08-20
  • Rev Recd Date: 2008-01-09
  • Publish Date: 2008-02-15
  • A nonlinear elliptic system coming from the predator-prey model with diffusion is considered.Predator growth-rate was treated as bifurcation parameter.The range of parameter was found for which there exists nontrivial solution via the theory of bifurcation from infinity,local bifurcation and global bifurcation.
  • loading
  • [1]
    Blat J,Brown K J.Global bifurcation of positive solutions in some system of elliptic equations[J].SIAM J Math Anal,1986,17(6):1339-1353. doi: 10.1137/0517094
    [2]
    Pang P Y H,Wang M X.Non-constant positive steady states of a predator-prey system with non-monotonic functional response and diffusion[J].Proc Lond Math Soc,2004,88(1):135-157. doi: 10.1112/S0024611503014321
    [3]
    Wang M X.Non-constant positive steady-state of the Sel′kov model[J].J Differentail Equation,2003,190(2):600-620. doi: 10.1016/S0022-0396(02)00100-6
    [4]
    Wang M X.Stationary patterns for a prey-predator model with prey-dependent and ratio-dependent functional responses and diffusion[J].Physica D,2004,196(1):172-192. doi: 10.1016/j.physd.2004.05.007
    [5]
    Guo Z M,Gao R H.Structure of positive solutions for some semilinear elliptic systems where bifurcation from infinity occurs[J].Nonlinear Analysis,2006,7(1):109-123. doi: 10.1016/j.nonrwa.2005.01.005
    [6]
    Rabinowitz P H.On bifurcation from infinity[J].J Differential Equation,1973,14(3):462-475. doi: 10.1016/0022-0396(73)90061-2
    [7]
    Crandall M G,Rabinowitz P H.Bifurcation from simple eigenvalues[J].J Funct Anal,1971,8(2):321-340. doi: 10.1016/0022-1236(71)90015-2
    [8]
    Rabinowitz P H.Some global results for nonlinear eigenvalue problems[J].J Funct Anal,1971,7(3):487-513. doi: 10.1016/0022-1236(71)90030-9
    [9]
    Nirenberg L.Topics in Nonliner Functional Analysis[M].New York:Courant Insititute of Mathematical Science,2001.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2476) PDF downloads(636) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return